Record number :
1581097
Title of article :
Non-regular power homogeneous spaces
Author/Authors :
Carlson، نويسنده , , Nathan A.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2007
Pages :
7
From page :
302
To page :
308
Abstract :
We show that the cardinality of any space X with Δ-power homogeneous semiregularization that is either Urysohn or quasiregular is bounded by 2 c ( X ) π χ ( X ) . This improves a result of G.J. Ridderbos who showed this bound holds for Δ-power homogeneous regular spaces. By introducing the notion of a local πθ-base, we show that this bound can be further sharpened. We also show that no H-closed extremally disconnected space is power homogeneous. This is a variation of a result of K. Kunen who showed that no compact F-space is power homogeneous.
Keywords :
Power homogeneity , ?-character , Density , H-closed , Urysohn
Journal title :
Topology and its Applications
Serial Year :
2007
Link To Document :
بازگشت